# SDR 99ZZZX1372

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4430V
- Make and model: Beech 200BEECH
- Aircraft serial: BB323
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Part number: PWFLC28
- Condition: Failed
- Location: Bs 198
- Part time: 482 hours
- Component: Precision
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THIS AIRCAFT WAS IN THE SHOP FOR AN INSPECTION.  THREE TO FOUR MINUTES AFTER TURNING ON ELEC POWER, SMOKE WAS SEEN COMING FROM AROUND THE THIRD CABIN WINDOW, FROM AFT, ON THE LT SIDE OF THE ACFT.  REMOVED WINDOW TRIM TO EXPOSE FLUORESCENT LIGHT AND POWER SUPPLY.  POWER SUPPLY HAD BEEN VERY HOT AND WAS THE SOURCE OF SMOKE.  THE INTERIOR LIGHT SWITCH HAD BEEN LEFT IN THE DIM POSITION.  REPLACED THE POWER SUPPLY AND NO OTHER PROBLEMS NOTED.
